MathSciNet Relay Station
MathSciNet bibliographic data
MR2164108 (2006c:11121) 11R04 (11Y40 12D10)
Flammang, Valérie; Rhin, Georges Algebraic integers whose conjugates all lie in an ellipse. Math. Comp. 74 (2005), no. 252, 2007–2015 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement